# SDR HEEA064751

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032048
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR HAD LOW RESIDUAL VOLTAGE.  WOULD NOT COME ON-LINE UNTIL 80 PERCENT NG.
